# SDR A6WA201644366

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 38,595 hours, 36,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 600319169
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE HALF GOUGED, DENTED AT AFT END.
